# SDR ASOA201101809

- Difficulty date: September 26, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 31,895 hours, 27,629 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S83881
- Condition: Wrong Part
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HAS WRONG PLACARD INSTALLED.  REMOVED INCORRECT PLACARD IAW AMM 11-30-00-000-801 AND INSTALLED CORRECT PLACARD, IAW AMM 11-30-00-400-801,
